# SDR 9508226625

- Difficulty date: May 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N625US
- Make and model: Boeing 747251B
- Aircraft serial: 21707
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Retract Mech
- Condition: Reqd Service
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, THE RIGHT BODY GEAR TILT LIGHT ILLUMINATED AND GEAR WOULD NOT RETRACT IN BOTH PRIMARY AND ALTERNATE.  CREW FOLLOWED COCKPIT OPERATING MANUAL AND PROCEEDED FOR LANDING WITHOUT FURTHER INCIDENT.  MAINTENANCE BLED THE SYSTEM AND RECYCLED CIRCUIT BREAKER.  AIRCRAFT RETURNED TO SERVICE.
